Conservation laws and Exact Solutions of Phi-Four (Phi-4) Equation via the (G '/G, 1/G)-Expansion Method

Akbulut A., Kaplan M., TAŞCAN F.

ZEITSCHRIFT FUR NATURFORSCHUNG SECTION A-A JOURNAL OF PHYSICAL SCIENCES, vol.71, no.5, pp.439-446, 2016 (SCI-Expanded) identifier identifier


In this article, we constructed formal Lagrangian of Phi-4 equation, and then via this formal Lagrangian, we found adjoint equation. We investigated if the Lie point symmetries of the equation satisfy invariance condition or not. Then we used conservation theorem to find conservation laws of Phi-4 equation. Finally, the exact solutions of the equation were obtained through the (G'/G, 1/G)-expansion method.